# SDR MASA200601737

- Difficulty date: July 1, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N507MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10077
- Aircraft time: 8,494 hours, 5,245 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: C13045BA04
- Part serial: 613
- Condition: Malfunctioned
- Location: Nr 1 And 2
- Part time: 4,457 hours, 2,871 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7291 BOS - STAB TRIM STATUS MESSAGE ILLUMINATED ALONG WITH STAB TRIM CAUTION AND MACH TRIM CAUTION MSG.  MX REMOVED AND REPLACED NR 1 AND NR 2 SSCU'S.
